# SDR IPXA11M68947

- Difficulty date: August 16, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 50,219 hours, 10,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DEEP CHAFING DAMAGE ON RT WING L/E FROM XOS431-465.     REPAIRED RT WING L/E EXTERIOR SKIN BETWEEN STA XOS431-465 IAW SRM 57-40-02, REPAIR 5, FIG 201.
